# SDR UPS07551266

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG BURNT RUBBER SMELL IN COCKPIT AFTER TOUCHDOWN AND THROUGHOUT LANDING ROLL.  INSPECTED PACK BAYS, NOSE, MAIN TIRES AND BRAKES.  ENGINE OIL AND HYDRAULICS PROPERLY SERVICED.  RAN PACKS WITH THE APU AND ENGINES OPERATING IN FORWARD AND REVERSE THRUST, FLAPS UP AND POSITION 5, NO DEFECTS NOTED.
